# SDR CALA9701612

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws  286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN RT WING LEADING EDGE SKIN WHERE NR 2 AND NR 3 SLAT PANELS MEET, WS XOS 286.  A REPAIR WAS INSTALLED IAW ECRA 5720-01619.
